Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 72, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 25, 2011, 4:19 AM CDT for Clay County, Ray County, Missouri. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 4:19 AM CDT (09:19 UTC)
- Expired
- May 25, 2011, 9:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Clay County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fishing River near Mosby (MBYM7).
- Action stage
- 12 ft
- Minor stage
- 18 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
738
WGUS43 KEAX 250920
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
419 AM CDT WED MAY 25 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
FISHING RIVER NEAR MOSBY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CLAY...RAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC047-177-260919-
/O.NEW.KEAX.FL.W.0072.110525T0919Z-110526T1515Z/
/MBYM7.1.ER.000000T0000Z.110525T1100Z.110525T1515Z.NO/
419 AM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE FISHING RIVER NEAR MOSBY.
* UNTIL THURSDAY MORNING.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 22.1
FEET THIS MORNING.
* AT 18.0 FEET...FIELDS NEAR MOSBY FLOOD AND A LOW-WATER CROSSING ON
WEST ROAD IS IMPASSABLE.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
FISHING RIVER
MOSBY 18 22.1 THIS MORNING
$$1 follow-up statement
526
WGUS83 KEAX 251415
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 AM CDT WED MAY 25 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
FISHING RIVER NEAR MOSBY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CLAY...RAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC047-177-251445-
/O.CAN.KEAX.FL.W.0072.000000T0000Z-110526T1515Z/
/MBYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
915 AM CDT WED MAY 25 2011
THE FLOOD WARNING IS CANCELLED FOR
THE FISHING RIVER NEAR MOSBY.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THIS MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
FISHING RIVER
MOSBY 18 NOT AVAILABLE 14.2 LATE THIS MORNING
$$
SAWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 25, 4:08 AM CDT, 11 minutes earlier.
Area forecast discussion, May 25, 4:08 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 AM CDT WED MAY 25 2011
.DISCUSSION...
THE MAIN LINE OF CONVECTION HAS SHIFTED EAST OF THE COUNTY WARNING...
HOWEVER...SCATTERED CONVECTION WAS DEVELOPING WITHIN THE DRY SLOT IN
WEST CENTRAL MISSOURI AHEAD OF THE UPPER LEVEL LOW IN CENTRAL. SOME
OF THE STORMS MAY BECOME MARGINALLY SEVERE GIVEN MUCAPES AROUND 2000
J/KG AND MODERATE SHEAR.
OTHERWISE...MODELS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW
INTO MISSOURI THIS AFTERNOON AND TONIGHT WITH THE SURFACE LOW TRACKING
ALONG THE INTERSTATE 70 CORRIDOR. SEVERE THREAT THIS AFTERNOON WILL
BE DEPENDENT UPON HOW MUCH INSOLATION OCCURS. THE PRIMARY THREAT FOR
SEVERE WEATHER WILL BE ACROSS THE EASTERN THREE QUARTERS OF THE
COUNTY WARNING AREA AS MODELS SUGGEST AROUND 1500 J/KG WITH WEAK TO
MODERATE LOW LEVEL AND DEEP LAYER SHEAR. ALTHOUGH THESE VALUES ARE
MARGINAL FOR SEVERE...CANNOT RULE OUT A FEW STORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. DUE TO THE WEAK SHEAR...THE TORNADO THREAT
IS LOW.
AS THE LOW DRIFTS EAST TODAY...DEFORMATION RAIN BANDS WILL SPREAD
INTO NORTHWEST MISSOURI EARLY THIS AFTERNOON AND SPREAD EAST AND SOUTHEAST
LATER THIS AFTERNOON AND TONIGHT.
THE RAIN WILL END FROM WEST TO EAST LATE TONIGHT AND THURSDAY.
AS FAR AS THE HEAVY RAIN THREAT IS CONCERNED...PLAN TO DROP THE
NORTHWESTERN CORNER OF THE FFA AS THE CONVECTIVE THREAT FOR HEAVY
RAIN IS LOW. THE NORTHEAST CORNER STILL COULD SEE SOME HEAVY
CONVECTIVE RAIN THIS AFTERNOON.
MEDIUM RANGE (FRIDAY-TUESDAY)
MODELS ARE CONSISTENT WITH THE PASSAGE OF A WEAK SHORT WAVE TROUGH
AND FRONT ON FRIDAY. WILL MAINTAIN THE THREAT OF CONVECTION. OTHERWISE...
PREFER THE ECMWF WITH THE RIDGE BUILDING INTO THE PLAINS OVER
MEMORIAL DAY WEEKEND.
DB
&&
.AVIATION...
FOR THE 12Z TAFS...DESPITE THE RELATIVELY COOL AIR MASS THIS
MORNING...ISOLATED CONVECTION IS STILL POSSIBLE AS THE AIR MASS WAS
STILL UNSTABLE ALOFT. MVFR CEILINGS WILL CONTINUE THIS MORNING IN THE DRY
SLOT AHEAD OF THE UPPER LEVEL LOW IN CENTRAL KANSAS. AS THE LOW
APPROACHES...THERE WILL BE A SMALL WINDOW OF OPPORTUNITY FOR
THUNDERSTORMS EARLY THIS AFTERNOON BEFORE A COLD FRONT MOVES THROUGH
THE TERMINALS. CEILINGS WILL QUICKLY DROP LATE THIS AFTERNOON INTO
THE MVFR CATEGORY AS RAIN MOVES SOUTHEAST INTO THE TERMINALS. THE
CEILINGS MAY DROP TEMPORARILY INTO THE IFR CATEGORY BY THE LATE
EVENING HOURS...BUT THE CONFIDENCE IS LOW.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ001>008-011>017-
020>025.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ025-102.
&&Hazardous weather outlook, May 24, 7:08 PM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 708 PM CDT TUE MAY 24 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 708 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING INTO EASTERN KANSAS WILL MOVE THROUGH NORTHWEST AND WEST CENTRAL MISSOURI DURING THE EVENING HOURS. SEVERAL NEGATIVE PARAMETERS FOR SEVERE WEATHER DEAL WITH A STABLE AIRMASS LEFT OVER FROM THUNDERSTORM COMPLEX EARLIER THIS AFTERNOON. THE APPROACHING LINE OF THUNDERSTORMS WILL BE ENTERING THIS STABLE AIRMASS SHORTLY. HOWEVER...SHORT RANGE MODELS HAVE BEEN CONSISTENTLY RAMPING UP THE SOUTHERLY LOW LEVEL WIND FIELDS WHICH WILL INCREASE THE LOWE LEVEL HELICITY AND O-3 KM SHEAR. SO WE ARE LOOKING AT A BALANCING ACT OF PARAMETERS. WITH THIS IN MIND CURRENT THINKING IS ISOLATED SEVERE THREAT WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER...CANNOT ENTIRELY RULE OUT TORNADIC THREAT OVER WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS THIS EVENING. THE BAND OF THUNDERSTORMS WILL LIKELY TRACK ACROSS THE ENTIRE FORECAST AREA WITH THE SEVERE THREAT MUTED OVER THE EASTERN HALF OF THE FORECAST AREA. A SECOND BAND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHWEST AND WEST CENTRAL MISSOURI AND EASTERN KANSAS AFTER MIDNIGHT...WITH THIS ACTIVITY TRACKING ACROSS THE REST OF THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL PERSIST THROUGH WEDNESDAY EVENING. BY WEDNESDAY AFTERNOON...AS THE UPPER LEVEL STORM SYSTEM MOVES OVER EASTERN KANSAS...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE MAIN HAZARDS WITH THE STRONGEST STORMS WILL BE FROM LARGE HAIL AS WELL AS ISOLATED TORNADOES. THUNDERSTORMS WILL DIMINISH SOON AFTER SUNSET AS COLDER AIR BEGINS TO DOMINATE THE SYSTEM. ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN THUNDERSTORMS...WILL LIKELY DEVELOP. TOTAL RAINFALL ACCUMULATIONS THROUGH THE MIDDLE OF THE WEEK MAY EXCEED SEVERAL INCHES IN SOME LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND RIVERS INTO FLOOD THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING MAINLY OVER WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS. SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AFTERNOON. MJ
In the hours before
Special weather statement, May 25, 1:38 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
138 AM CDT WED MAY 25 2011
MOZ007-008-016-017-025-033-040-250730-
ADAIR MO-HOWARD MO-MACON MO-PUTNAM MO-RANDOLPH MO-SCHUYLER
MO-SULLIVAN MO-
138 AM CDT WED MAY 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR ADAIR...NORTHEASTERN SULLIVAN...
SCHUYLER...RANDOLPH...EASTERN PUTNAM...MACON AND EASTERN HOWARD
COUNTIES UNTIL 230 AM CDT...
AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
NOVINGER TO MACON TO HIGBEE...AND MOVING NORTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MACON...LA PLATA...MOBERLY...KIRKSVILLE...LANCASTER...HIGBEE...
CLARK...NOVINGER...ATLANTA...CAIRO...GREENTOP...QUEEN CITY...
BRASHEAR...DOWNING...ELMER...SOUTH GIFFORD...GREEN CASTLE...
EXCELLO...JACKSONVILLE AND RENICK.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3925 9231 3925 9243 3918 9246 3914 9258
3964 9255 4013 9287 4059 9290 4056 9235
3996 9234 3995 9228
TIME...MOT...LOC 0638Z 204DEG 47KT 4014 9277 3972 9250
3926 9255
MJLocal storm report, May 25, 2:36 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
236 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL EDGERTON KS 38.76N 95.01W
05/24/2011 M1.00 INCH JOHNSON KS LAW ENFORCEMENT
0935 PM HAIL 1 S OLATHE 38.87N 94.81W
05/24/2011 M0.88 INCH JOHNSON KS TRAINED SPOTTER
0942 PM HAIL OLATHE 38.89N 94.81W
05/24/2011 M0.88 INCH JOHNSON KS NWS EMPLOYEE
0945 PM HAIL 2 N OLATHE 38.92N 94.81W
05/24/2011 M0.75 INCH JOHNSON KS TRAINED SPOTTER
0946 PM TSTM WND GST DE SOTO 38.97N 94.95W
05/24/2011 M58.00 MPH JOHNSON KS TRAINED SPOTTER
0958 PM TSTM WND GST LEAVENWORTH 39.32N 94.92W
05/24/2011 E60.00 MPH LEAVENWORTH KS EMERGENCY MNGR
1006 PM TSTM WND GST 4 NNW LEAVENWORTH 39.38N 94.95W
05/24/2011 E60.00 MPH LEAVENWORTH KS EMERGENCY MNGR
1007 PM HAIL 4 S KANSAS CITY 39.06N 94.55W
05/24/2011 M1.00 INCH JACKSON MO TRAINED SPOTTER
46TH AND PASEO.
1039 PM HAIL OAK GROVE 39.00N 94.13W
05/24/2011 E0.75 INCH JACKSON MO EMERGENCY MNGR
1143 PM TSTM WND GST 1 W GALLATIN 39.91N 93.98W
05/24/2011 E55.00 MPH DAVIESS MO CO-OP OBSERVER
THUNDERSTORM WIND GUSTS ESTIMATED TO AROUND 55 MPH.
1204 AM HAIL WHITEMAN AFB 38.73N 93.55W
05/25/2011 M0.50 INCH JOHNSON MO OTHER FEDERAL
0105 AM TSTM WND DMG BROOKFIELD 39.79N 93.08W
05/25/2011 LINN MO TRAINED SPOTTER
AN EIGHT INCH TREE LIMB WAS REPORTED DOWN. WIND GUSTS
WERE ESTIMATED TO 40 MPH.
&&
ABAILEYSpecial weather statement, May 25, 2:43 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 AM CDT WED MAY 25 2011
KSZ105-MOZ037-250815-
JACKSON MO-JOHNSON KS-
243 AM CDT WED MAY 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND JACKSON COUNTY IN WEST CENTRAL MISSOURI
UNTIL 315 AM CDT...
AT 242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEAWOOD...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FAIRWAY...MISSION HILLS...WESTWOOD...RAYTOWN...KANSAS CITY...SUGAR
CREEK...INDEPENDENCE...COURTNEY...MISSION WOODS...WESTWOOD HILLS...
ROELAND PARK AND MAYWOOD.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 2 AND 18.
I-435 LOOP FROM MILE MARKERS 56 TO 81.
I-470 BETWEEN MILE MARKERS 0 AND 16.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3905 9464 3905 9461 3908 9461 3915 9453
3915 9449 3912 9446 3914 9442 3917 9440
3918 9438 3916 9437 3917 9435 3908 9423
3884 9458 3884 9461 3894 9474
TIME...MOT...LOC 0743Z 224DEG 34KT 3897 9459
BAILEYSpecial weather statement, May 25, 3:44 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 344 AM CDT WED MAY 25 2011 MOZ037-038-043-044-250915- CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO- 344 AM CDT WED MAY 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE... NORTHWESTERN JOHNSON...EASTERN JACKSON AND NORTHERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 415 AM CDT... AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARRISONVILLE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RAYMORE...PLEASANT HILL...GREENWOOD...LEE'S SUMMIT...LAKE LOTAWANA...BLUE SPRINGS...GRAIN VALLEY...OAK GROVE...ODESSA...LAKE WINNEBAGO...KINGSVILLE...LONE JACK...LAKE TAPAWINGO...STRASBURG... UNITY VILLAGE...PITTSVILLE...TARSNEY LAKES...BATES CITY AND LAKE LAFAYETTE. THIS WILL IMPACT THE FOLLOWING INTERSTATES... I-70 BETWEEN MILE MARKERS 15 AND 40. I-470 BETWEEN MILE MARKERS 8 AND 16. LAT...LON 3917 9432 3897 9382 3857 9423 3871 9452 TIME...MOT...LOC 0845Z 206DEG 38KT 3872 9431 BAILEY
Local storm report, May 25, 3:52 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
352 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM HAIL BUTLER 38.26N 94.33W
05/25/2011 E1.00 INCH BATES MO LAW ENFORCEMENT
&&
ABAILEYSpecial weather statement, May 25, 3:57 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
357 AM CDT WED MAY 25 2011
MOZ043-044-053-054-250930-
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
357 AM CDT WED MAY 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...HENRY...
SOUTHEASTERN CASS AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 430 AM CDT...
AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTROSE...OR 14 MILES EAST OF BUTLER...
MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GARDEN CITY...CLINTON...HOLDEN...DEEPWATER...CREIGHTON...URICH...
CHILHOWEE...CALHOUN...LEETON...LA DUE...BROWNINGTON...HARTWELL...
COAL...QUICK CITY...LA TOUR...BLAIRSTOWN...TIGHTWAD AND POST OAK.
LAT...LON 3821 9394 3821 9404 3820 9405 3849 9433
3881 9399 3849 9351 3821 9352 3820 9352
3820 9354 3822 9356 3821 9356 3820 9356
TIME...MOT...LOC 0857Z 218DEG 36KT 3831 9403
BAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:37 PM CDT | Special Weather Statement | EAX | Holt, Nodaway | 38 min |
| May 24, 9:48 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 27 min |
| May 24, 10:01 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Clinton and 15 more | 19 hr |
| May 24, 10:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 27 min |
| May 24, 10:04 PM CDT | Special Weather Statement | EAX | Clay, Clinton, Jackson | 41 min |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, Platte | 31 min |
| May 24, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette | 34 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 19 min |
| May 24, 10:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 24 min |
| May 24, 10:43 PM CDT | Special Weather Statement | EAX | Andrew, Caldwell, Clinton, DeKalb, Gentry | 32 min |
| May 24, 10:57 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette, Ray | 33 min |
| May 24, 11:06 PM CDT | Special Weather Statement | EAX | Henry, Johnson | 39 min |
| May 24, 11:36 PM CDT | Special Weather Statement | EAX | Daviess, Harrison, Livingston, Worth | 39 min |
| May 24, 11:53 PM CDT | Special Weather Statement | EAX | Carroll, Pettis, Saline | 52 min |
| May 25, 12:12 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Pettis, Saline | 33 min |
| May 25, 12:22 AM CDT | Special Weather Statement | EAX | Grundy, Linn, Livingston, Mercer | 38 min |
| May 25, 12:50 AM CDT | Special Weather Statement | EAX | Chariton, Cooper, Howard, Randolph | 40 min |
| May 25, 1:20 AM CDT | Special Weather Statement | EAX | Putnam, Sullivan | 40 min |
| May 25, 1:38 AM CDT | Special Weather Statement | EAX | Adair, Macon, Randolph, Schuyler | 52 min |
| May 25, 2:14 AM CDT | Areal Flood Advisory | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more | 5 hr |
| May 25, 2:22 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 18 hr |
| May 25, 2:25 AM CDT | River Flood Warning | EAX | Ray | 50 hr |
| May 25, 2:26 AM CDT | River Flood Warning | EAX | Carroll | 59 hr |
| May 25, 2:43 AM CDT | Special Weather Statement | EAX | Jackson | 32 min |
| May 25, 3:44 AM CDT | Special Weather Statement | EAX | Cass, Jackson | 31 min |
| May 25, 3:57 AM CDT | Special Weather Statement | EAX | Henry | 33 min |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Chariton, Macon | 29 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Linn, Livingston | 3 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 107 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Buchanan | 64 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Platte | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 25, 5:19 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 102 days |
| May 25, 5:19 AM CDT | River Flood Warning | EAX | Cooper, Howard | 104 days |
| May 25, 8:02 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 36 hr |
| May 25, 8:43 AM CDT | River Flood Warning | EAX | Cooper | 43 hr |
| May 25, 10:02 AM CDT | River Flood Warning | EAX | Platte | 107 days |
| May 25, 10:57 AM CDT | Tornado Warning | EAX | Cass | 18 min |
| May 25, 11:10 AM CDT | Tornado Warning | EAX | Cass, Jackson | 35 min |
| May 25, 11:11 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 34 min |
| May 25, 11:15 AM CDT | Tornado Warning | EAX | Cass, Jackson | 30 min |
| May 25, 11:19 AM CDT | Tornado Warning | EAX | Henry, Johnson, Pettis | 26 min |
| May 25, 11:26 AM CDT | Tornado Warning | EAX | Jackson | 34 min |
| May 25, 11:40 AM CDT | River Flood Warning | EAX | Howard | 10 hr |
| May 25, 11:40 AM CDT | Tornado Warning | EAX | Cass, Jackson, Johnson, Lafayette | 35 min |
| May 25, 11:43 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 47 min |
| May 25, 11:45 AM CDT | Tornado Warning | EAX | Clay, Jackson | 30 min |
| May 25, 11:48 AM CDT | Tornado Warning | EAX | Clay, Jackson, Platte | 27 min |
| May 25, 11:51 AM CDT | Tornado Warning | EAX | Pettis | 39 min |
| May 25, 12:10 PM CDT | Tornado Warning | EAX | Jackson, Johnson, Lafayette | 35 min |
| May 25, 12:12 PM CDT | Tornado Warning | EAX | Clay, Clinton, Jackson, Ray | 33 min |
| May 25, 12:15 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 45 min |
| May 25, 12:15 PM CDT | Tornado Warning | EAX | Clay, Clinton, Platte | 30 min |
| May 25, 12:25 PM CDT | Tornado Warning | EAX | Cooper, Pettis, Saline | 35 min |
| May 25, 12:29 PM CDT | Tornado Warning | EAX | Johnson, Lafayette | 31 min |
| May 25, 12:37 PM CDT | Tornado Warning | EAX | Jackson, Lafayette, Ray | 23 min |
| May 25, 12:41 PM CDT | Tornado Warning | EAX | Clay, Clinton | 34 min |
| May 25, 12:49 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 41 min |
| May 25, 12:51 PM CDT | Tornado Warning | EAX | Cooper, Howard, Pettis | 26 min |
| May 25, 12:53 PM CDT | Tornado Warning | EAX | Lafayette | 37 min |
| May 25, 12:58 PM CDT | Tornado Warning | EAX | Ray | 32 min |
| May 25, 1:06 PM CDT | Tornado Warning | EAX | Lafayette | 24 min |
| May 25, 1:07 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 38 min |
| May 25, 1:23 PM CDT | Tornado Warning | EAX | Caldwell, Ray | 28 min |
| May 25, 1:26 PM CDT | Tornado Warning | EAX | Lafayette, Ray | 34 min |
| May 25, 1:28 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 32 min |
| May 25, 1:30 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Randolph | 45 min |
| May 25, 1:38 PM CDT | Special Weather Statement | EAX | Holt | 52 min |
| May 25, 1:51 PM CDT | Special Weather Statement | EAX | Pettis | 24 min |
| May 25, 1:52 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 23 min |
| May 25, 2:00 PM CDT | Tornado Warning | EAX | Carroll | 30 min |
| May 25, 2:04 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 26 min |
| May 25, 2:13 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray, Saline | 32 min |
| May 25, 2:25 PM CDT | Tornado Warning | EAX | Carroll, Saline | 35 min |
| May 25, 2:33 PM CDT | Tornado Warning | EAX | Carroll, Chariton, Livingston | 27 min |
| May 25, 3:00 PM CDT | Areal Flood Advisory | EAX | Andrew, Holt, Nodaway | 3 hr |
| May 25, 3:36 PM CDT | Flash Flood Warning | EAX | Andrew, Holt, Nodaway | 3 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.